# SDR PCAA9700384

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, TOP CENTER RUDDER HINGE FITTING HAS WORN SPOT ON TOP SURFACE OF LOWER LUG.  REPAIRED WORN AREA IAW DHC REPAIR DRAWING 8-55-213.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  16,290:48 HOURS.  ACTC:  20,407.  (X)
